Limit multiplicities for SL2(OF){\mathrm {SL}}_2(\mathcal{O}_F) in SL2(Rr1Cr2){\mathrm {SL}}_2(\mathbb{R}^{r_1}\oplus\mathbb{C}^{r_2})

  • Jasmin Matz

    The Hebrew University of Jerusalem, Israel
Limit multiplicities for ${\mathrm {SL}}_2(\mathcal{O}_F)$ in ${\mathrm {SL}}_2(\mathbb{R}^{r_1}\oplus\mathbb{C}^{r_2})$ cover
Download PDF

A subscription is required to access this article.

Abstract

We prove that the family of lattices SL2(OF){\mathrm {SL}}_2(\mathcal{O}_F), FF running over number fields with fixed archimedean signature (r1,r2)(r_1, r_2), in SL2(Rr1Cr2){\mathrm {SL}}_2(\mathbb{R}^{r_1}\oplus\mathbb{C}^{r_2}) has the limit multiplicity property.

Cite this article

Jasmin Matz, Limit multiplicities for SL2(OF){\mathrm {SL}}_2(\mathcal{O}_F) in SL2(Rr1Cr2){\mathrm {SL}}_2(\mathbb{R}^{r_1}\oplus\mathbb{C}^{r_2}). Groups Geom. Dyn. 13 (2019), no. 3, pp. 841–881

DOI 10.4171/GGD/507